# SDR DALA13027563218

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN UTILITY AREA FLOOR SUPPORT  BETWEEN FR65-FR67, Y-308 UPPER FLANGE HOLES HAS CORROSION.  BLENDED AFT CABIN UTILITY AREA FLOOR SUPPORT BETWEEN FR65-67 Y-308 IAW SRM 51-74-00. CHECKED LIMITS L=1.75" W=2.0" D=0.027".MAX ALL ALLOWABLE DAMAGE IS 0.016"FOUND TO BE OUT OF LIMITS IAW SRM 53 -00-14.  REPLACED FLOOR SUPPORT IAW TRM 53-21-01 AND DWG 18D5341305.
